Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 7, Number 8

All articles in this issue are freely accessible.

Non-oscillatory linear differential equations of the second order
Maxime Bôcher.
Bull. Amer. Math. Soc. 7 (1901), 333-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557811
Concerning real and complex continuous groups
L. E. Dickson.
Bull. Amer. Math. Soc. 7 (1901), 340-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557812
On holomorphisms and primitive roots
G. A. Miller.
Bull. Amer. Math. Soc. 7 (1901), 350-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557813
Notes
Bull. Amer. Math. Soc. 7 (1901), 362-369
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 7 (1901), 369-372
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Einleitung in die Theorie der Bessel'schen Funktionen, by J. H. Graf and E. Gubler.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 7 (1901), 354-358
Review information
Full-text PDF Free Access
Lezioni sulle Teoria delle Superficie, by Gregorio Ricci.
Reviewer: G. O. James
Bull. Amer. Math. Soc. 7 (1901), 359-360
Review information
Full-text PDF Free Access
Leçons sur la Théorie des Formes et la Géométrie analytique supérieure, by H. Andoyer.
Reviewer: Henry S. White
Bull. Amer. Math. Soc. 7 (1901), 360-361
Review information
Full-text PDF Free Access